TITLE

Letter: Ethics and halothane

AUTHOR(S)
Spalding, J
PUB. DATE
November 1974
SOURCE
British Medical Journal;11/9/1974, Vol. 4 Issue 5940, p345
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
64112215

 

Related Articles

  • Sudden appearance of idioventricular rhythm during inhalational induction with halothane in a child with congenital cataract. Chhabra, A.; Subramaniam, R. // Journal of Postgraduate Medicine;Oct-Dec2008, Vol. 54 Issue 4, p337 

    A letter to the editor is presented on sudden appearance of idioventricular rhythm during inhalational induction with halothane in a child with congenital cataract.

  • Serum catecholamine levels after halothane and isoflurane anaesthesia in rabbits. González^Gil, A.; Silván, G.; Martínez-Mateos, M. M.; Illera, J. C. // Veterinary Record: Journal of the British Veterinary Association;11/5/2005, Vol. 157 Issue 19, p589 

    Presents a letter to the editor regarding serum catecholamine levels after halothane and isoflurane anesthesia in rabbits.

  • Steroids for Halothane Hepatitis? Rothberg, Martin // Annals of Internal Medicine;Feb70, Vol. 72 Issue 2, p288 

    Presents a letter to the editor in response to the article "Hepatitis After Exposure to Halothane," by Klion, Schaffner, and Popper in the 1969 issue of the journal.

  • Medical ethics. Gaffin, Jean // Journal of the Royal Society of Medicine;Jul1995, Vol. 88 Issue 7, p423 

    A letter to the editor is presented on medical ethics.

  • Ethics. Sypher, Howard E. // Spectra;Apr1989, Vol. 25 Issue 4, p4 

    Presents a letter to editor about ethics.

  • Ethereal Ethics. Lovell-badge, Robin // PLoS Biology;Jun2004, Vol. 2 Issue 6, p739 

    Presents a letter to the editor on ethereal ethics.

  • Daily dilemmas.  // Ecologist;Feb2008, Vol. 38 Issue 1, p7 

    A letter to the editor is presented about ethics.

  • From India. Das Gupta, Moni // Humanist;May/Jun1983, Vol. 43 Issue 3, p4 

    Presents a letter to the editor on the ethics of humanism.

  • Hepatitis After Repeated Exposure to Halothane. Griner, Paul F. // Annals of Internal Medicine;Oct66, Vol. 65 Issue 4, p753 

    Presents the case of a patient who acquired hepatitis after repeated exposure to halothane. Details on the halothane exposure of the patient; Laboratory data after patient's second and third exposures to halothane; Clinical features of halothane hepatitis.

  • Jaundice after repeated exposure to halothane: a further analysis of reports to the Committee on Safety of Medicines. Inman, William H.W.; Mushin, William W. // British Medical Journal;11/25/1978, Vol. 2 Issue 6150, p1455 

    Analyzes the data derived from reports of jaundice development after anesthesia with halothane. Interval in exposure of patients to halothane; Confirmation of relations between jaundice and halothane exposure; Consideration of circumstances before administration of halothane.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics